Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 13, NWS Little Rock, AR

March 28, 2014Cleveland County, Dallas County, Jefferson County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 28, 2014, 3:24 PM CDT for Cleveland County, Dallas County, Jefferson County, Arkansas. It was in force for 36 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2014, 3:24 PM CDT (20:24 UTC)
Expired
Mar 28, 2014, 4:00 PM CDT
In force
36 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Cleveland County, AR, Dallas County, AR, Jefferson County, AR

The radar

The Little Rock radar (KLZK), 102 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 3:33 PM CDTHAIL 1.75Ivan, ARHAIL FROM MARBLE TO GOLF BALL SIZE FELL ON U.S. 167 NORTH OF FORDYCE...NEAR IVAN.
Mar 28, 3:33 PM CDTHAIL 23 N Fordyce, ARHAIL MEASURED 2 1/4 INCHES IN DIAMETER BETWEEN FORDYCE AND IVAN. WINDSHIELDS WERE BROKEN.
Mar 28, 3:50 PM CDTHAIL 1Rison, AR
Mar 28, 3:50 PM CDTHAIL 1.75Kingsland, ARHAIL UP TO GOLF BALL SIZE HAIL FELL...BREAKING WINDOWS IN CARS.
Mar 28, 3:53 PM CDTHAIL 0.881 E Kingsland, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 2:35 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1548 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1548 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WUUS54 KLZK 282024
SVRLZK
ARC025-039-069-282100-
/O.NEW.KLZK.SV.W.0013.140328T2024Z-140328T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
324 PM CDT FRI MAR 28 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS...
  EXTREME SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 400 PM CDT

* AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTHWEST OF THORNTON...OR 7 MILES WEST OF
  FORDYCE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RISON...              GRAYS LAKE...         FORDYCE...
  TOLEDO...             TIPTON...             MT ELBA...
  KINGSLAND...          HEBRON...             CRANE LAKE...
  STAVES...             RAMSEY...             IVAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3379 9233 3380 9238 3380 9260 3393 9267
      3406 9232 3406 9223 3410 9223 3412 9218
      3378 9205
TIME...MOT...LOC 2024Z 256DEG 30KT 3386 9252

$$

225
1 follow-up statement
367 
WWUS54 KLZK 282054
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
354 PM CDT FRI MAR 28 2014

ARC039-069-282104-
/O.CAN.KLZK.SV.W.0013.000000T0000Z-140328T2100Z/
DALLAS AR-JEFFERSON AR-
354 PM CDT FRI MAR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN JEFFERSON
AND SOUTHEASTERN DALLAS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3385 9231 3393 9234 3403 9215 3381 9206
TIME...MOT...LOC 2054Z 256DEG 30KT 3392 9223

$$

ARC025-282100-
/O.CON.KLZK.SV.W.0013.000000T0000Z-140328T2100Z/
CLEVELAND AR-
354 PM CDT FRI MAR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CLEVELAND COUNTY UNTIL 400 PM CDT...

AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 4 MILES NORTHEAST OF KINGSLAND...OR 4 MILES SOUTHEAST OF
GRAYS LAKE...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  RISON...              TOLEDO...             MT ELBA...
  KINGSLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3385 9231 3393 9234 3403 9215 3381 9206
TIME...MOT...LOC 2054Z 256DEG 30KT 3392 9223

$$

225

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 1:27 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Mar 28, 1:27 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
127 PM CDT FRI MAR 28 2014

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
SFC FRONTAL BOUNDARY LIES ACROSS CENTRAL ARKANSAS AT THIS TIME...AND
IS MOVING RATHER SLOWLY TO THE SOUTH. AN UPPER LEVEL SHORTWAVE IS
APPROACHING FROM THE SW AND HELPING TO FIRE OFF CONVECTION THAT IS
HEADED NEWD ACROSS THE STATE RIGHT NOW.

AREA OF GREATEST CONCERN IS ACROSS THE SOUTHERN TWO OR THREE ROWS OF
COUNTIES. SFC BASED DYNAMICS ARE NOT ALL THAT SPECTACULAR BUT THERE
IS SUFFICIENT CAPE AND INSTABILITY TO WARRANT A CONCERN...PRIMARILY
FOR HAIL...AND SECONDARILY FOR STRAIGHT LINE WIND DAMAGE. THERE HAS
BEEN SOME BREAKS IN THE CLOUD COVER ACROSS THE SOUTH TODAY WHICH HAS
ALLOWED TEMPERATURES TO CLIMB WELL INTO THE 70S WITH DEWPOINTS IN
THE 60S.

ALTHOUGH THE FOCUS WILL PRIMARILY BE ON THE SOUTHERN COUNTIES...HAIL
COULD ALSO OCCUR FURTHER TO THE NORTH...INCLUDING AREAS NORTH OF THE
FRONTAL BOUNDARY. WOULD NOT BE SURPRISED IF WE START TO GET A FEW
REPORTS OF HAIL FROM THE EXISTING CONVECTION OVER THE NEXT FEW
HOURS.

SHORTWAVE SHOULD EXIT LATER TONIGHT AND THE SURFACE FRONT SHOULD
PUSH THROUGH THE CWA ALLOWING HIGH PRESSURE TO BUILD IN OVER THE
WEEKEND. BOTH SATURDAY AND SUNDAY SHOULD BRING FAIRLY PLEASANT
WEATHER...AND RETURN SOUTHERLY FLOW SHOULD START TO SET IN BY SUNDAY
NIGHT AS THE SFC HIGH MOVES TO THE EAST. IT LOOKS LIKE SIGNIFICANT
SURFACE MOISTURE WILL NOT RETURN UNTIL LATE MONDAY.

&&

.LONG TERM....MONDAY THROUGH THURSDAY.
FORECASTS WILL CONTINUE REFLECT THE POTENTIAL FOR A POTENT FRONTAL
SYSTEM TO AFFECT THE STATE DURING THE WED.- THU. TIME FRAME. TOO
EARLY TO ADDRESS SPECIFIC SENSIBLE WEATHER ELEMENTS...HOWEVER THERE
IS A POTENTIAL FOR ORGANIZED SEVERE STORMS DURING THIS PERIOD. NEAR
NORMAL TEMPERATURES WILL PREVAIL THROUGH MOST OF THIS PERIOD...WITH A COOL
SPELL EXPECTED LATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     47  63  39  68 /  80   0   0   0
CAMDEN AR         53  69  39  72 /  90   0   0   0
HARRISON AR       40  60  40  69 /  50   0   0   0
HOT SPRINGS AR    47  67  39  70 /  60   0   0   0
LITTLE ROCK   AR  47  66  41  69 /  70   0   0   0
MONTICELLO AR     55  68  43  71 / 100  10   0   0
MOUNT IDA AR      44  68  35  74 /  60   0   0   0
MOUNTAIN HOME AR  40  63  39  71 /  70   0   0   0
NEWPORT AR        47  62  38  68 /  90  10   0   0
PINE BLUFF AR     50  66  41  68 /  90  10   0   0
RUSSELLVILLE AR   44  68  36  72 /  50   0   0   0
SEARCY AR         45  67  37  67 /  80   0   0   0
STUTTGART AR      50  65  41  67 /  90  10   0   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...53 / LONG TERM...55
Hazardous weather outlook, Mar 28, 11:45 AM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1145 AM CDT FRI MAR 28 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-291000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1145 AM CDT FRI MAR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM MID AFTERNOON
TO THE EVENING HOURS...ACROSS AREAS ALONG AND TO THE SOUTH OF
INTERSTATE 40. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE THREATS
WITH THESE SEVERE THUNDERSTORMS.  A SOMEWHAT ENHANCED RISK FOR VERY
LARGE HAIL...AND WIDESPREAD DAMAGING WIND GUSTS...EXISTS ACROSS
AREAS ALONG AND TO THE SOUTH OF A LINE FROM MENA...TO MONTICELLO.

A COLD FRONT IS EXPECTED TO SLOWLY ACCELERATE THROUGH THE STATE
LATER THIS AFTERNOON...AS UPPER LEVEL ENERGY APPROACHES FROM THE
WEST. THUNDERSTORMS THAT DEVELOP LATER THIS AFTERNOON WILL HAVE THE
POTENTIAL TO DEVELOP QUICKLY...AND ORGANIZE INTO A THUNDERSTORM
COMPLEX. FORECAST PROFILES OF WIND...TEMPERATURE...AND MOISTURE ARE
SUPPORTIVE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS...CAPABLE
OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. RELATIVELY WEAK LOW
LEVEL WIND FLOW IS EXPECTED TO LIMIT THE POTENTIAL FOR TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SLIGHT RAIN CHANCES RETURN EARLY IN THE WEEK...WITH A MORE ROBUST
STORM SYSTEM POTENTIALLY IMPACTING THE STATE BY MID WEEK.
WIDESPREAD SHOWERS AND THUNDERSTORMS MAY DEVELOP WEDNESDAY INTO
THURSDAY AS THE STORM SYSTEM APPROACHES ARKANSAS. THIS COULD
BRING A THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL. THIS SYSTEM
IS STILL SEVERAL DAYS AWAY AND THE ULTIMATE TRACK AND TIMING WILL
PLAY A MAJOR ROLE IN WHAT TYPE OF IMPACTS ARKANSAS MAY EXPERIENCE.
IF THE STORM SYSTEM SPEEDS UP OR SLOWS DOWN...THEN THE TIMING OF
IMPACTS MAY CHANGE DRAMATICALLY AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT IN THE SLIGHT
RISK AREA...ESPECIALLY BETWEEN 3 AND 9 PM.
&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55/226

In the hours before

Special weather statement, Mar 28, 1:54 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
154 PM CDT FRI MAR 28 2014

ARZ031-038-039-041>043-281920-
CONWAY AR-GARLAND AR-MONTGOMERY AR-PERRY AR-SALINE AR-YELL AR-
154 PM CDT FRI MAR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YELL...NORTHWESTERN
SALINE...WESTERN PERRY...NORTHEASTERN MONTGOMERY...NORTHERN GARLAND
AND EXTREME SOUTHWESTERN CONWAY COUNTIES UNTIL 215 PM CDT...

AT 154 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
PLAINVIEW TO 4 MILES NORTHEAST OF GAP CREEK REC AREA...AND MOVING
EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LAKE OUACHITA...      HOT SPRINGS VILLAGE...
  PLAINVIEW...          NIMROD LAKE...        LENA LNDG REC AREA...
  LAKE OUACHITA SP...   LAKE CORONADO...      LAKE BALBOA...
  JESSIEVILLE...        SUNLIGHT BAY PARK...  ROVER...
  ONYX...               NIMROD...             MOUNTAIN VALLEY...
  MT TABOR...           LAKE PINEDA...        LAKE LAGO...
  LAKE DESOTO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3508 9292 3461 9286 3458 9343 3496 9346
TIME...MOT...LOC 1855Z 264DEG 23KT 3495 9340 3458 9339

55
Special weather statement, Mar 28, 2:20 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
220 PM CDT FRI MAR 28 2014

ARZ022-031-038-039-042-043-054-281950-
CONWAY AR-GARLAND AR-HOT SPRING AR-PERRY AR-POPE AR-SALINE AR-YELL
AR-
220 PM CDT FRI MAR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...WESTERN
SALINE...SOUTHERN POPE...WESTERN PERRY...NORTHERN HOT SPRING...
EASTERN GARLAND AND SOUTHWESTERN CONWAY COUNTIES UNTIL 245 PM CDT...

AT 220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
MOSLEY TO 4 MILES WEST OF LAKE HAMILTON...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  LAKE HAMILTON...      HOT SPRINGS VILLAGE...
  HOT SPRINGS...        PINEY...              LAKE CATHERINE...
  ROCKWELL...           ROCKPORT...           POTTSVILLE...
  PETIT JEAN STATE PARK...
  PETIT JEAN RIVER WMA...                     PETIT JEAN MTN...
  OLA...                NIMROD LAKE...        MOUNTAIN PINE...
  MOSLEY...             LONSDALE...           LONG MTN...
  LAKE WINONA...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 96 AND 103.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 89 AND 97.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3529 9288 3438 9276 3433 9319 3519 9331
TIME...MOT...LOC 1920Z 259DEG 23KT 3514 9324 3441 9314

55
Special weather statement, Mar 28, 2:55 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
255 PM CDT FRI MAR 28 2014

ARZ039-042>044-282040-
GARLAND AR-PERRY AR-PULASKI AR-SALINE AR-
255 PM CDT FRI MAR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...WESTERN
PULASKI...EASTERN PERRY AND EXTREME NORTHEASTERN GARLAND COUNTIES
UNTIL 345 PM CDT...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF LAKE WINONA...OR 9 MILES NORTH OF
HOT SPRINGS VILLAGE...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LAKE MAUMELLE...      WILLIAMS JUNCTION...  LONG MTN...
  LITTLE ITALY...       LAKE WINONA...        LAKE SYLVIA...
  HOUSTON...            HARRIS BRAKE...       WYE MTN...
  WYE...                THORNBURG...          REFORM...
  PARON...              ANTIOCH...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3506 9270 3480 9246 3470 9296 3482 9304
TIME...MOT...LOC 1955Z 252DEG 32KT 3480 9292

225
Special weather statement, Mar 28, 2:57 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CDT FRI MAR 28 2014

ARZ032-044-045-282040-
FAULKNER AR-LONOKE AR-PULASKI AR-
257 PM CDT FRI MAR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PULASKI...
NORTHWESTERN LONOKE AND SOUTHEASTERN FAULKNER COUNTIES UNTIL 345 PM
CDT...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARCHE...OR NEAR MAUMELLE...MOVING EAST AT
25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LITTLE ROCK AFB...    JACKSONVILLE...       OLMSTEAD...
  MORGAN...             MARCHE...             GRAVEL RIDGE...
  OTTO...               MACON...              CATO...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 145.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3509 9213 3488 9198 3484 9234 3490 9242
TIME...MOT...LOC 1957Z 253DEG 20KT 3489 9233

225
Special weather statement, Mar 28, 3:08 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
308 PM CDT FRI MAR 28 2014

ARZ042-043-054-055-282055-
GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR-
308 PM CDT FRI MAR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SALINE...NORTHEASTERN
HOT SPRING...NORTHWESTERN GRANT AND EXTREME EASTERN GARLAND COUNTIES
UNTIL 400 PM CDT...

AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF ROCKPORT...OR 5 MILES NORTH OF
MALVERN...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BENTON...             TULL...               TRASKWOOD...
  ROCKPORT...           HURRICANE LAKE...     HASKELL...
  SHAW...               MAGNET COVE...        GLEN ROSE...
  BELFAST...            BAUXITE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 96 AND 122.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3465 9253 3441 9240 3436 9286 3449 9290
TIME...MOT...LOC 2008Z 257DEG 23KT 3445 9279

225
Local storm report, Mar 28, 3:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             PARON                   34.77N 92.75W
03/28/2014  E0.75 INCH       SALINE             AR   SOCIAL MEDIA

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 10:46 PM CDTSpecial Weather StatementLZKNewton29 min
Mar 27, 11:33 PM CDTSpecial Weather StatementLZKNewton47 min
Mar 28, 12:05 AM CDTSpecial Weather StatementLZKLogan30 min
Mar 28, 12:29 AM CDTSpecial Weather StatementLZKYell31 min
Mar 28, 3:01 AM CDTSpecial Weather StatementLZKScott29 min
Mar 28, 3:21 AM CDTSevere Thunderstorm WarningLZKPolk, Scott24 min
Mar 28, 1:54 PM CDTSpecial Weather StatementLZKPerry26 min
Mar 28, 2:05 PM CDTSevere Thunderstorm WarningLZKClark, Dallas40 min
Mar 28, 2:20 PM CDTSpecial Weather StatementLZKGarland, Perry30 min
Mar 28, 2:40 PM CDTSevere Thunderstorm WarningLZKClark, Cleveland, Dallas, Grant50 min
Mar 28, 2:55 PM CDTSpecial Weather StatementLZKPerry45 min
Mar 28, 2:57 PM CDTSpecial Weather StatementLZKFaulkner43 min
Mar 28, 3:01 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Ouachita29 min
Mar 28, 3:05 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline25 min
Mar 28, 3:08 PM CDTSpecial Weather StatementLZKSaline47 min
Mar 28, 3:21 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline24 min
Mar 28, 3:39 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln51 min
Mar 28, 3:47 PM CDTSpecial Weather StatementLZKPulaski43 min
Mar 28, 3:57 PM CDTSpecial Weather StatementLZKCleveland43 min
Mar 28, 4:06 PM CDTSpecial Weather StatementLZKNewton44 min
Mar 28, 4:27 PM CDTSevere Thunderstorm WarningLZKBradley, Drew33 min
Mar 28, 4:30 PM CDTSevere Thunderstorm WarningLZKBradley45 min
Mar 28, 4:38 PM CDTSpecial Weather StatementLZKLonoke47 min
Mar 28, 4:58 PM CDTSpecial Weather StatementLZKMonroe47 min
Mar 28, 5:00 PM CDTSpecial Weather StatementLZKDrew45 min
Mar 28, 5:21 PM CDTSevere Thunderstorm WarningLZKDesha, Drew39 min
Mar 28, 5:35 PM CDTSevere Thunderstorm WarningLZKClark, Ouachita40 min
Mar 28, 6:00 PM CDTSevere Thunderstorm WarningLZKDesha, Drew45 min
Mar 28, 6:38 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita52 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.